# SDR REXA2015011400049

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 17,842 hours, 11,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINESCENT STRIP IN GALLEY REPORTED MISSING BY LEAD FLIGHT ATTENDANT.  REINSTALLED FLOOR TRACK GALLEY LIGHTING EMER STRIP IAW 33-51-01.  OPERATIONS CHECKED GOOD.
